# SDR SWAA2024101545862

- Difficulty date: October 7, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS CABIN EMERGENCY LIGHTS ARE INOP.<[01] REMOVED AND REPLACED BATTERY PACKS AT M1670; M1671; M1695; M2335 AND M1694 AND OPS CK GD AS PER AMM 33-51-06
